MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BIG WHEEL STRETCHER, PRIME X; Stretcher, Wheeled

STRYKER MEDICAL-KALAMAZOO BIG WHEEL STRETCHER, PRIME X; Stretcher, Wheeled
Catalog Number 1115000000X
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while transporting a product, the office worker's finger got caught under the bed when they went over a step resulting in a fractured finger.The customer reported that, although an adverse event occurred, the product was functioning correctly, and the customer did not wish to have the device inspected.

Brand Name
BIG WHEEL STRETCHER, PRIME X
Common Device Name
Stretcher, Wheeled
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
Stryker Medical-Kalamazoo
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
+1(269)329-2100
MDR Report Key25209439
Report Number0001831750-2026-00040
Device Sequence Number13380209
Product Code FPO
UDI-Device Identifier07613327278248
UDI-Public07613327278248
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1115000000X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown